# SDR QXEA2010090700509

- Difficulty date: September 7, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - DURING INSP, FOUND LIGHT CORROSION AROUND AVIONIC BAY DOOR SILL.  REMOVED CORROSION AROUND AVIONICS DOOR SILL IAW REO 670-53-21-242 REV A.  PERFORMED LPI IAW NDTM LPI 51-20-008-230-A01 NO CRACKS OR CORROSION FOUND AT THIS TIME. MEASURED BLENDS AND FOUND ALL TO BE WITHIN LIMITS OF REO 670-53-21-242.  TREATED AND PRIMED IAW CRJ700 SRM 51-21-11-001-001-A01 AND 51-25-01-001-001-A01.
